Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Verapamil er side effects

Premium Questions

Dr. Panagiotis Zografakis MD

Can you tell me the side effects of verapamil er ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Sukhvinder Singh MD

feeling nauseas. Can this be a side effect because of the high dose. Before these pills i used to take ...hi i have taken verapamil for 3 almost 4 weeks now due to tachycardia . and recently my doctor ... View answer

Answered by : Dr. Sukhvinder Singh ( Cardiologist)
Dr. Ilir Sharka MD

I am on Verapamil 240 mg twice daily. Today a cardiologist put me on Lipitor 10 mg. daily. I am also a pre diabetic. I have heard horrible stories about Stains! I do have a 83 percent calcium rate ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Ilir Sharka MD

I have been taking Verapamil for 30 years and I am suffering for Loss of Vision, Difficult breathing, acking joints. Now a hard time moving my bowels along with other things other things and it seems ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr.  Birma Ram Hudda MD

Can Cosamine taken for a three or four week period cause gall bladder type symptoms? Severe pain , nausea precipitating a trip to the er. ... View answer

Answered by : Dr. Birma Ram Hudda ( General & Family Physician)

Public Forum Discussions

Dr.  Jose Ignacio Artero Muñoz MD

Hi I just swithed from verapamil 240er to 80mg three times a day. I have noticed a rash that starts pimply and then turns to dry skin. I have been using desitin baby cream. Is this a side... View answer

Answered by : Dr. Jose Ignacio Artero Muñoz ( General & Family Physician)
Dr.   Ashakiran S MD

Sir I want to know about that I am consuming eption300er for last 2month because I am suffer from ... of eption300er and what should I will avoid in food or fast food ... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr. Pavan Kumar Gupta MD

hi, i am on 20 mg lexapro, 2 mg xanax er (1.5 in the am, .5 in the pm), xanax .5 mg as needed ... klonopin to xanax er in april of this year. ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. Malik MD

I have been taking diazpam for about 10 years and because my regular long acting I see this has major side effects together. What signs should i look out for that i might need to go to the ER? ... View answer

Answered by : Dr. Malik ( Internal Medicine Specialist)
Dr.      Honey Arora MD

I was diagnosed with acute tonsillitis at an urgent care center and developed bad hives symetrically and joint pain. I went to ER for treatment of the allergic reaction to clindamycin ... View answer

Answered by : Dr. Honey Arora ( Dentist)

Mobile Questions and Answers

Dr.  Ashok Kumar MD

Yes , It is one of the side effects.

Dr.  Aarti Abraham MD

Dr.    Muhammad Ahmad MD